# SDR MASA98008

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F02A250VIA
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5273 - TLH-MIA - PILOT REPORTED, A PORTION OF THE EMERGENCY LIGHTS ON EXITS AND FLOOR INOP.  MAINTENANCE FOUND A BLOWN FUSE.  REMOVED AND REPLACED FUSE, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
